# SDR CALA2019011400104

- Difficulty date: January 14, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 64,986 hours, 22,793 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF FLEET CYCLE LOG PAGE 9638267-RT MLG WW VERTICAL PRESSURE WEB CRACKED BETWEEN WL 192.0 AND WL 200.6 RBL 40.00 TO RBL 45.64 REPAIRED PRESSURE DECK WEB PER SRM 57-10-10 REPAIR 3, ALT 2. SEE FLEET CYCLE LOG 9638267 FOR DETAILS OF WORK ACCOMPLISHED. INITIA TED DIP TO DO THE SUPPLEMENTAL INSPECTIONS AS GIVEN IN TABLE AND FIG 206 OF REPAIR 3 AT 56000 FLIGHT CYCLES AFTER REPAIR INSTALLATION AND REPEAT INSPECTION INTERVALS AT 36000 FLIGHT CYCLES. TOMC APPROVED TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
